Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

How is high of a fever is ok?

My son just got hes 2 months vaccines he has had fever of 101 I keep giving he tylenol is that all I can do ? How long will this last?

 
khorsmon

Asked by khorsmon at 10:19 AM on Jun. 20, 2008 in Babies (0-12 months)

Level 1 (0 Credits)
This question is closed.
Answers (6)
  • Call your health care provider if:
    Call a doctor right away if:
    A baby less than 90 days old has a rectal temperature of 100.2F (37.9C) or higher.
    A baby 3 to 6 months old has a fever of 101F (38.3C) or higher.
    A baby 6 to 12 months old has a fever of 103F (39.4C) or higher.
    A child under age two years has a fever that lasts longer than 24 to 48 hours.
    (Taken from OL article)
    Ideas (my own) to cool that fever:
    Lukewarm baths - don't chill baby with too cold of water though!
    Light weight clothing or just diaper.
    Lots of fluids, if baby will drink water *I* would suggest some =)
    New2WAHJ

    Answer by New2WAHJ at 11:09 AM on Jun. 20, 2008

  • He will be okay. Give tylenol every 4-6 hours and give infant's motrin every 8 hours. Also, if you want, you can put him in a luke warm bath, it should help. Good Luck.
    my3angls

    Answer by my3angls at 10:24 AM on Jun. 20, 2008

  • I always do both Tylenol and Motrin. I start with both at the same time and then Tylenol every 4-6 and Motrin 6-8. That is the only way I can get a high temp to come down for both my kids!
    mc0504

    Answer by mc0504 at 10:40 AM on Jun. 20, 2008

  • I always do both Tylenol and Motrin. I start with both at the same time and then Tylenol every 4-6 and Motrin 6-8. That is the only way I can get a high temp to come down for both my kids!
    mc0504

    Answer by mc0504 at 10:42 AM on Jun. 20, 2008

  • Talk to a dr, seriously, don't give a child tylenol and motrin at the same time, expecially if the child is only a few months old...dont take advice from people online when it comes to the health of a baby, talk to a dr!!
    Anonymous

    Answer by Anonymous at 10:42 AM on Jun. 20, 2008

  • i agree dont give your baby tylenol and motrin!! you can overdose your baby.
    Anonymous

    Answer by Anonymous at 11:06 AM on Jun. 20, 2008

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN